# SDR DHL2004754010

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; STRINGER 28R CORRODED AT BS 1050.  CUT OUT DAMAGED AREA OF STR 28R BS 1040 TO BS 1078 IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STR REPAIR FROM BAC 1498-145 SIZE 38.5 PO 900878 AND 2EA SPLICES FROM BAC 1498-131 SIZE 10 INCHES PO3323107 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED STR REPAIR IAW B727 SRM 53-10-3 FIG 1.
